×

zbMATH — the first resource for mathematics

A note on upper embeddable graphs. (English) Zbl 0518.05029

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. Behzad G. Chartrand, L. Lesniak-Forster: Graphs & Digraphs. Prindle, Weber & Schmidt, Boston 1979.
[2] M. Jungerman: A characterization of upper embeddable graphs. Trans. Amer. Math. Soc. 241 (1978), 401-406. · Zbl 0379.05025
[3] L. Nebesk√Ĺ: A new characterization of the maximum genus of a graph. Czechoslovak Math. J. 31 (106) (1981), 604-613. · Zbl 0482.05034
[4] E. A. Nordhaus B. M. Stewart, A. T. White: On the maximum genus of a graph. J. Combinatorial Theory 11B (1971), 258-267. · Zbl 0217.02204
[5] C. Payan, N. H. Xuong: Upper embeddability and connectivity of graphs. Discrete Mathematics 27 (1979), 71 - 80. · Zbl 0407.05028
[6] R. D. Ringeisen: Survey of results on the maximum genus of a graph. J. Graph Theory 3 (1979), 1-13. · Zbl 0398.05029
[7] G. Ringel: Map Color Theorem. Springer-Verlag, Berlin 1974. · Zbl 0287.05102
[8] N. H. Xuong: How to determine the maximum genus of a graph. J. Combinatorial Theory 26B (1979), 217-225. · Zbl 0403.05035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.